# SDR IPXA11564626

- Difficulty date: January 26, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT APU DOOR 315AL HAS A GOUGE LOCATED ON THE FWD FRAME LOWER CORNER ON THE SUPPORT BRACKET.  R & R FRAME IAW SRM 51-40-02
